# SDR AUS20010512

- Difficulty date: May 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215211400
- Condition: Leaking
- Location: Brake
- Part time: 25,213 cycles
- Component: Brake
- Stage of operation: LD
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD BRAKE UNIT LEAKING FROM PISTON ASSEMBLY.
